# SDR GAIA00548

- Difficulty date: August 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: STA 560 RIGHT HAND FRAME GOUGED 2 SPOTS 4 INCHES UP FROM FLOOR IN BOARD FACE & 5 INCHES UP ON FORWARD FACE.  CORRECTIVE ACTION: BLENDED GOUGE & FOUND TO BE OUT OF LIMITS, REMOVED GOUGED AREA FABRICATED & INSTALLED REPAIR PARTS IAW B727 SRM 51-10-6, 53-10-1 & 51-40-3
